Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4624
Title: Inequalities for J-Hermitian matrices
Authors: Bebiano, N. 
Nakazato, H. 
Providência, J. da 
Lemos, R. 
Soares, G. 
Keywords: Indefinite inner product; J-Hermitian matrix; J,C-numerical range; Rayleigh-Ritz theorem; Ky Fan maximum principle; Schur's majorization theorem
Issue Date: 2005
Citation: Linear Algebra and its Applications. 407:(2005) 125-139
Abstract: Indefinite versions of classical results of Schur, Ky Fan and Rayleigh-Ritz on Hermitian matrices are stated to J-Hermitian matrices, J = Ir [circle plus operator] -In - r, 0 < r < n). Spectral inequalities for the trace of the product of J-Hermitian matrices are presented. The inequalities are obtained in the context of the theory of numerical ranges of linear operators on indefinite inner product spaces.
URI: http://hdl.handle.net/10316/4624
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file91a795e624234b10b6492f8a980501fc.pdf269 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

311
checked on Aug 4, 2022

Download(s)

162
checked on Aug 4, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.